# SDR CHQA200800209

- Difficulty date: October 22, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 21,743 hours, 17,443 cycles
- Engine: Allsn AE3007A
- Engine time: 19,446 hours, 14,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5912, CLE TO CMH.  THE EMERGENCY LIGHT ABOVE THE FLIGHT ATTENDANTS SEAT WAS FOUND TO BE INOP.  THE EMERGENCY LIGHT INVERTER WAS REPLACED AND THE SYSTEM OPERATED NORMALLY.
